# SDR SWIA200311986

- Difficulty date: May 15, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 18,715 hours, 17,742 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, FLAPS 45 SELECTED.  ''FLAP FAIL'' MESSAGE BOTH FLAPS INDICATING 45 DEGREES.  FLAPS WOULD NOT RETRACT AFTER LANDING.TROUBLESHOT FLAP SYSTEM.   LT INBOARD FLAP ACTUATORS WORN AND BINDING.   REPLACED THE LT INBOARD FLAP ACTUATORS AND RIGGED LT AND RT FLAP SYSTEMS.  OPS CHECK GOOD AT THIS TIME.
